Mathematical and numerical study of existence of bifurcations of the generalized fractional Burgers-Huxley equation

Marwan Alquran*, Kamel Al-Khaled, Seenith Sivasundaram, H. M. Jaradat

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

29 Citations (Scopus)


The generalized Burger-Huxley equation (gBH) with fractional derivative is considered to provide some characteristics of memory embedded into the system. The modified model is analyzed analytically by using generalized fractional Taylor series and the residual functions. This technique is known as the residual power series method. In some cases of the gBH, we observe that when the value of memory index is close to zero, the solutions bifurcate and produce a wave-like pattern.

Original languageEnglish
Pages (from-to)235-244
Number of pages10
JournalNonlinear Studies
Issue number1
Publication statusPublished - 2017
Externally publishedYes


  • Approximate solutions
  • Burger-Huxley equation
  • Fractional differential equation
  • Residual power series

ASJC Scopus subject areas

  • Modelling and Simulation
  • Applied Mathematics

Cite this